# SDR SWAA2021010538081

- Difficulty date: December 3, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FRAME AT AFT CARGO BAY BS 727C 1' BELOW S 22R WL 170, MARKED.  REPAIRED FRAME BS 727C 1' BELOW STR 22R, IAW EA 20-153-02534 REV IR AND ATS ER 20-03675 REV IR.
